U.S. doctors online nowAsk doctors free
A 44-year-old member asked:

can you overdose with 1g azithromycin?

1 doctor answer2 doctors weighed in
Dr. Mitchell Blass
Internal Medicine 29 years experience
Not likely but,: It will more likely than not cause your stomach to be upset.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Similar questions

A 35-year-old member asked:

Is it possible to overdose on azithromycin ?

1 doctor answer7 doctors weighed in
Dr. Bac Nguyen
Family Medicine 23 years experience
Sure can...: Overdose just really means it is taken more than the maximal recommended dosage of any medication. How severe an adverse reaction to an overdose depends on the type of medication and amount taken. Unfortunately, even when taken in normal recommended dosage, Azithromycin has been associated with significantly increased cardiovascular deaths. Please consult doc if u are concerned. Good luck.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Dec 20, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.